MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. MERIT CUSTOM KIT

MERIT MEDICAL SYSTEMS INC. MERIT CUSTOM KIT
Model Number 00884450298022
Medical Device Problem Code Problem with Sterilization (1596)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device has been returned for evaluation.The packaging was bubble tested and the sterility was found to be compromised.The complaint is confirmed.The root cause is attributed to the manufacturing process.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and no similar complaints for this lot number were identified.
 
Event or Problem Description
The account alleges that there was a defect in the packaging seal resulting in incomplete sterilization of the contents.This was identified during an initial inspection of received product.The device was not sent to a user facility.

Brand Name
MERIT CUSTOM KIT
Common Device Name
CUSTOM KIT
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
MDR Report Key11784284
Report Number1721504-2021-00027
Device Sequence Number3215207
Product Code OEZ
UDI-Device Identifier00884450298022
UDI-Public00884450298022
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/10/2023
Device Model Number00884450298022
Device Catalogue NumberK09-MST2082C
Device Lot NumberH1906708
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/22/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2021
Initial Report FDA Received Date05/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1